广义Mycielskian图的匹配相关性质的研究  被引量:1

The Study of Some Matching-Related Properties of Generalized Mycielskian Graphs

在线阅读下载全文

作  者:周鑫 边红[1] 于海征[2] 杨晓英[1] 

机构地区:[1]新疆师范大学数学科学学院,新疆 乌鲁木齐 [2]新疆大学数学与系统科学学院,新疆 乌鲁木齐

出  处:《应用数学进展》2020年第10期1805-1810,共6页Advances in Applied Mathematics

摘  要:为了研究一类不含三角形,但具有任意大色数的图类时,Mycielski介绍了一种图变换μ(G),称为图G的Mycielskian图。对于任意正整数m,图G的广义Mycielskian图μm(G)是图G的Mycielskian图的一种自然推广。在本文中,我们研究了(广义) Mycielskian图的与匹配相关的一些性质,包括正则性、分数完美匹配的存在性和完美2-匹配的存在性。In order to study triangle-free graphs with arbitrarily large chromatic number, Mycielski introduced a graph transformation that transforms a graph G into a new graph μ(G), which is called the Mycielskian of G. The generalized Mycielskian graph μm(G) is natural generalized of Mycielskian of G, where m is any positive integer. In this paper, we proved some properties of (generalized) Mycielskian of graph G related to matchings, such as regularizability, the existence of fractional perfect matchings and perfect 2-matchings.

关 键 词:广义Mycielskian图 分数完美匹配 完美2-匹配 

分 类 号:O15[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象